# SDR REXA2018021000136

- Difficulty date: February 10, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 22,574 hours, 15,227 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Exhaust
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED 80 MILES OUT AFT LAVATORY SMOKE DETECTOR WARNING MESSAGE APPEARED.  PULLED B1 CODES FROM MDC:007306&006902.  REMOVED AND REPLACED BOTH GALLEY AND LAVATORY EXHAUST FANS IAW AMM 21-23-93.  REMOVED AND REPLACED AFT LAVATORY SMOKE DETECTOR IAW AMM 26-16-01.  OPS TESTED GOOD.
